EconPapers    
Economics at your fingertips  
 

F‐Expansion Method and Its Application for Finding New Exact Solutions to the Kudryashov‐Sinelshchikov Equation

Yun-Mei Zhao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Based on the F‐expansion method, and the extended version of F‐expansion method, we investigate the exact solutions of the Kudryashov‐Sinelshchikov equation. With the aid of Maple, more exact solutions expressed by Jacobi elliptic function are obtained. When the modulus m of Jacobi elliptic function is driven to the limits 1 and 0, some exact solutions expressed by hyperbolic function solutions and trigonometric functions can also be obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/895760

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:895760

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:895760